JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • SOME RESULTS ON STRONG
  • Cho, Yong-Uk ;
  • Journal of the Chungcheong Mathematical Society , volume 22, issue 3, 2009, Pages 293~297
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • Abstract(view)
7
  • ON WEAKLY FUNCTIONS
  • Min, Won-Keun ;
  • Journal of the Chungcheong Mathematical Society , volume 22, issue 3, 2009, Pages 353~358
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • N-IDEALS OF BCK/BCI-ALGERBAS
  • Jun, Young-Bae ; Lee, Kyoung-Ja ; Song, Seok-Zun ;
  • Journal of the Chungcheong Mathematical Society , volume 22, issue 3, 2009, Pages 417~437
  • Abstract(view)
15
  • Abstract(view)
16
  • Abstract(view)
17
  • Abstract(view)
18
  • Abstract(view)
19
  • Abstract(view)
20
  • Abstract(view)
21
  • Abstract(view)
22
  • Abstract(view)
23
  • RELATIVE REGULAR RELATIONS
  • Yu, Jung-Ok ;
  • Journal of the Chungcheong Mathematical Society , volume 22, issue 3, 2009, Pages 525~534
  • Abstract(view)
24
  • Abstract(view)
25
  • Abstract(view)
26
  • Abstract(view)
27
  • DIRECT SUM ON WFI-ALGEBRAS
  • Roh, Eun-Hwan ;
  • Journal of the Chungcheong Mathematical Society , volume 22, issue 3, 2009, Pages 571~577
  • Abstract(view)
28
  • Abstract(view)
29
  • Abstract(view)
30
  • Abstract(view)
31
  • Abstract(view)
32
  • Abstract(view)